headaches in epilepsey

Stacey - posted on 08/18/2009 ( 5 moms have responded )

13

21

0

hi. my son was diagnosed wiv epilepsey in january he is currently on sodium valporate twice a day. since he has had epilepsey everyday he is complaining of headaches. he is currently awaiting an appointment for an MRI. does anybody else child have this same problem? x

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

5 Comments

View replies by

Claudia - posted on 01/28/2011

2

0

0

Hi, My 5 year old boy had a couple of falls in november and I could not understand why and last week I actually saw one as we were talking he just fall on the floor and quickly stood up again. I look on the internet for information and looks like Atonic seizures. Now we are waiting to see the neurologist next week. Also he is been having strong headaches and pain on the eyes and instead of going away this is happening almost every day.
The pain on the eyes comes so suddenly but is very strong and he can't tolerate the light at all. He describes like having a needle on the eye.
Has anyone else seen anything like this on the kids?

Stacey - posted on 08/27/2009

13

21

0

thanks for all your comments. we have just recently found out that he has a growth problem. he has got 2 have an injection 6x a week for the next 10 years as he has stopped growing. the docs have said that this cud be wot is causing the headaches as it cud be causing pressure on the brain. we wont no more till his mri. however yesterday he got another bad headache and this time his legs went all tingly and numb wiv it. i was worried as hes never had this b4. x

Claire - posted on 08/25/2009

16

8

0

Hi Stacey, my daughter Lexi was diagnosed with epilepsy earlier this year, she is also on sodium valproate twice daily and last month she had a really bad migraine. I didn't think this was linked to her epilepsy but maybe it was? I was worried it might turn into a seizure actually as i've never known her to get headaches and she was acting rather strange! Is he getting plenty of fluids? Cos sometimes headaches can be caused by dehydration so if the meds are salty perhaps he should drink more water? Lexi drinks like a fish anyway so hope that helps. Claire x

Peggy - posted on 08/23/2009

4

6

0

My daughter started having headaches more like migrains a month before her first seizure. She see one doctor for the migraines and one for the seizures.

Cheryl - posted on 08/18/2009

4

15

1

no but you may want to ask the dr or look up on pc on his med. It maybe to much salt for his intake. Sodium is salt and maybe i can be wrong but if im not it may be to much salt. Let me know.

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms